MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 & PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 & PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FX596T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a progav 2.0 sys sa2.0 20 & ped.Prechamber (#fx596t) was to be implanted on (b)(6) 2025.According to the complainant, the prechamber caused malfunction.No patient complications were reported as a result of the revision procedure.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the components were determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to verify that the valve operates within the specified tolerance range, it is measured using a computer-controlled testing device from miethke that simulates the flow of cerebrospinal fluid.The valves are tested in both horizontal and vertical positions.The results show that the valves operate within the permissible tolerance in their respective relevant positions.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection: after dismantling of the valves, no deposits were found inside.Results: based on our investigation results, we cannot determine any functional deviations or other abnormalities in all three components.The components operated within all specifications.The examination of the return has been completed with the drafting of this report.A defect at the time of release can be excluded.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0 SYS SA2.0 20 & PED.PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key25001750
Report Number3004721439-2026-00110
Device Sequence Number9756941
Product Code JXG
UDI-Device Identifier04041906503536
UDI-Public(01)04041906503536(11)250616(17)300611(10)20083464
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX596T
Device Catalogue NumberFX596T
Device Lot Number20083464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown